# SDR AALA20100430TUL02

- Difficulty date: April 30, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- Aircraft time: 56,403 hours, 19,687 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON TRAILING EDGE.  INSTALLED TRAILING EDGE PER ESO 90249.  MRT#026082.
